# SDR VNAA0304020

- Difficulty date: April 19, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 19,488 hours, 17,129 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 440TS08Y01
- Part serial: 124
- Condition: Failed
- Location: Rt Eng Fire
- Part time: 19,491 hours, 17,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

EN ROUTE TO TYS, THE CREW RECEIVED A RIGHT HAND ENGINE FIRE INDICATION.  FLIGHT 4002 LANDED  AT TYS SAFELY.  MECHANICS WERE SENT FROM DAY TO INSPECT THE AIRCRAFT.  MAINTENANCE THEN INSPECTED AND REPLACED THE FIRE DETECT BOX, OVERHEAD FIRE PANEL, NR 2 DATA ACQUISITION UNIT, ALL THE RIGHT HAND FIRE LOOPS, AND BOTH RIGHT HAND FIRE BOTTLES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  MAINTENANCE THEN REQUESTED A FUNCTIONAL CHECK FLIGHT.  THE FUNCTIONAL CHECK FLIGHT WAS PERFORMED AND THERE WERE NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
